On the distribution of generating functions

R. C. Vaughan, T. D. Wooley

Research output: Contribution to journalArticle

6 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)113-122
Number of pages10
JournalBulletin of the London Mathematical Society
Volume30
Issue number2
DOIs
StatePublished - Mar 1998

Fingerprint

Generating Function

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{c7d67732943842ddabe3784dc03539d5,
title = "On the distribution of generating functions",
author = "Vaughan, {R. C.} and Wooley, {T. D.}",
year = "1998",
month = "3",
doi = "10.1112/S002460939700386X",
language = "English (US)",
volume = "30",
pages = "113--122",
journal = "Bulletin of the London Mathematical Society",
issn = "0024-6093",
publisher = "Oxford University Press",
number = "2",

}

On the distribution of generating functions. / Vaughan, R. C.; Wooley, T. D.

In: Bulletin of the London Mathematical Society, Vol. 30, No. 2, 03.1998, p. 113-122.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On the distribution of generating functions

AU - Vaughan, R. C.

AU - Wooley, T. D.

PY - 1998/3

Y1 - 1998/3

UR - http://www.scopus.com/inward/record.url?scp=0032034018&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0032034018&partnerID=8YFLogxK

U2 - 10.1112/S002460939700386X

DO - 10.1112/S002460939700386X

M3 - Article

AN - SCOPUS:0032034018

VL - 30

SP - 113

EP - 122

JO - Bulletin of the London Mathematical Society

JF - Bulletin of the London Mathematical Society

SN - 0024-6093

IS - 2

ER -